MAUDE Adverse Event Report: AVID MEDICAL, INC. LIFE01- ORGAN RECOVERY OR PACK; LIFE01 - ORGAN RECOVERY OR PACK

AVID MEDICAL, INC. LIFE01- ORGAN RECOVERY OR PACK; LIFE01 - ORGAN RECOVERY OR PACK
Model Number LLOF1000-17
Medical Device Problem Code Failure to Seal (4070)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in the event was not returned for evaluation.Avid medical is a convenience kit manufacturer.The complaint component (part number 520319) is supplied by (b)(4) a supplier corrective action request was issued to the component distributor on (b)(6) 2025.The supplier has advised that the bag is manufactured by berry global inc.And not suitable for medical purposes.The root cause of the nonconformance was the inclusion of a non-medical component in a medical device convenience kit.This failure resulted from inadequate identification and documentation of design inputs, which led to the introduction of a component that does not meet the required medical standards.A corrective and preventive action (capa) has been initiated to conduct a thorough investigation into the root cause of this issue.The capa will focus on enhancing design input controls and implementing robust process measures to prevent the recurrence of similar nonconformities, ensuring that only compliant, medical-grade components are included in future medical device kits.The complaint bag has been removed from this kit and quoting is working with customer to replace with an alternate bag/container which is approved for medical storage and transportation.This product incident is documented in the complaint database and identified as complaint (b)(6).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that product is defective or caused serious injury.
 
Event or Problem Description
During an organ recovery procedure, it was discovered that the plastic bag contained within the avid organ recovery pack was not properly sealed.Specifically, the bottom of the bag lacked a proper seal.A recovered liver fell through the bag and landed on floor.There was no adverse impact to the donor or organ.The organ was used by the intended recipient.

Brand Name
LIFE01- ORGAN RECOVERY OR PACK
Common Device Name
LIFE01 - ORGAN RECOVERY OR PACK
Manufacturer (Section D)
AVID MEDICAL, INC.
9000 westmont drive
toano VA 23168
Manufacturer (Section G)
CANTWELL-CLEARY CO.
7575 washington blvd
elkridge MD 21075
Manufacturer Contact
nichole coggins
9000 westmont drive
toano, VA 23168
8287820529
MDR Report Key23291039
Report Number1047429-2025-00004
Device Sequence Number14658636
Product Code LRO
UDI-Device Identifier10809160258095
UDI-Public10809160258095
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLLOF1000-17
Device Catalogue NumberLLOF1000-17
Device Lot Number1651709
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2025
Initial Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown